# SDR COEA2022080908917

- Difficulty date: June 4, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,027 hours, 34,946 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S54110210200
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238445 NR 400024  HEAVY CHECK   COE/MAJOR REPAIR: R/H NACELLE FWD MOUNT TUBE 1 HAS CHAFE DAMAGE AFT OF THE FWD FITTING. CORRECTIVE ACTION: CORRECTIVE ACTION: REPAIR PER SRAS ES_0161869-01...19177 ISSUE A, DATED 8/4/2022.
